# SDR HNAA2024071800540

- Difficulty date: June 19, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,406 hours, 43,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00073 MULTIPLE SPOTS OF CORROSION FOUND ON BOTTOM AREA OF BAGGAGE DOOR SURROUND STRUCTURE.  REMOVED AND INSTALLED BEAM ASSY PN# 145-25480-603 (CARGO DOOR SILL) @ AFT CARGO DOOR LOWER SILL IAW EMB145-LR SRM 51-40-02-PR
